Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just wanted to know whether what I'm experiencing is a result of Accutane (been on it 4 weeks now). I keep on getting tight-chested, it might just be the time of year and hay fever (even though I don't get hay fever), but I couldn't think of any other reason I would be getting tight-chested other than Accutane but I looked online and through the hefty wad of paper the doctor gave me and no where does it say tight-chested-ness is a side effect. Has anyone experienced this before?

Share this post


Link to post
Share on other sites

I have noticed it too. When I take a deep breath it feels as though something is sitting on my chest... It happens randomly though, it's not constant. I don't think it's anything to be worried about.

Share this post


Link to post
Share on other sites

I'd keep an eye on that, it's not a normal side effect. If you don't have seasonal allergies, and you weren't experiencing that prior to starting Accutane, I would bring it up to the dermatologist you are seeing. See if it is anything to be concerned about. I have taken Accutane for 7 months and never experienced anything like that, also have 7 other friends who did an Accutane course and never mentioned anything like that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×